Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

PCOS, trying to conceive. Done with meprate, ovacare, cristana course, advised siphene. Can I start intercourse?

we new couple have been trying intercoursed 10 month with no success and then i diagnosed for pcod 3 month ago.The dr has asked to take meprate,lycogin, ovacare, B-Long F and crisanta for upto 3 months. now i completed all the dose and again dr asked to take siphene 50mg (on 5th day of menstural with 5 tablet) and hyponidd (60 tablet). my question, i just completed crisanta 21 tablet, so i have not intercourse during last 3 month. now can i start intercourse and can expect to concieve?
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ayurveda Specialist 's  Response
PCOS can cause problem with your periods and make it difficult to get pregnant.
Most of the patients with PCOS has lack of sexual desire or painful intercourse.
So that, consult with your DOCTOR and start intercourse.
Get well soon.
Answered: Sun, 24 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor